# SDR PNSA980801A

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Woodward, 6068T72P09
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, LT ENGINE ITT BEGAN TO FLUXUATE.  CREW WAS UNABLE TO CONTROL FLUXUATION.  ENGINE WAS SECURED AND AIRCRAFT RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING.  REPLACED FUEL CONTROL (HMU) OPERATIONAL CHECK OK.
